# SDR CA991007075

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006923
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 10,000 FEET, THE CAPTAIN'S OUTER PANE WINDSHIELD CRACKED.  AIRCRAFT WINDSHIELD REPLACED.
